| Model Number |
1111144 |
| Medical Device Problem Codes |
Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative condition occurred.There was no harm or injury reported.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.This malfunction is part of a retrospective review of complaints associated with (b)(4).Upon review, this malfunction has been deemed a reportable malfunction.This malfunction if it were to recur could result in patient harm or injury.
Additional Manufacturer Narrative
The manufacturer previously reported receiving information alleging a ventilator inoperative condition occurred.There was no harm or injury reported.The device was returned to a third-party service center for service.During the evaluation of the device at third-party service center, a "ventilator inoperative" condition was identified.The device's board will be replaced to address the reported occurrence of a ventilator inoperative error being triggered.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.Prior to identifying the issue described in fsn 2023-cc-src-039, complaints associated with the issue did not meet requirements for vigilance reporting as a reportable incident.As part of the hhe process, a retrospective review of complaints associated with the issue described in fsn 2023-cc-src-039 was necessary to reassess reportability.Upon this further assessment, these complaints are being reported.